STABILITY OF THE LINEARIZED TRANSIENT SEMICONDUCTOR DEVICE EQUATIONS.

P. A. Markowich, Ch A. Ringhofer

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

We present a stability analysis of the linearized transient semiconductor device equations by means of semigroup theory. Central to the developed theory is an estimate for the real parts of the eigenvalues of the linearized device problem with an upper bound which only depends on the biasing situation of the device. Under realistic assumptions we show that the device problem and its implicit Euler time discretization are uniformly (with respect to an intrinsic singular perturbation parameter) stable 'in the linearized sense'.

Original languageEnglish (US)
Pages (from-to)319-332
Number of pages14
JournalZeitschrift fur angewandte Mathematik und Mechanik
Volume37
Issue number7
StatePublished - Dec 1 1987
Externally publishedYes

ASJC Scopus subject areas

  • Computational Mechanics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'STABILITY OF THE LINEARIZED TRANSIENT SEMICONDUCTOR DEVICE EQUATIONS.'. Together they form a unique fingerprint.

  • Cite this